# SDR UALA2010063002338

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 78,301 hours, 12,653 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTIRE PASSENGER ENTERTAINMENT SYSTEM IS INOPERATIVE.
